# SDR QMLA2015010515002

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N184WK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9171
- Aircraft time: 2,357 hours, 10,024 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002103
- Part serial: 1016
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,357 hours, 10,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING PREFLIGHT INSPECTION & SAW A TRANSVERSE CRACK AT THE MAIN ROTOR BLADE FITTING ZONE NR 1 AREA.  THIS IS ACCEPTABLE IN ZONE NR 1.  AT APPROX THE CTR OF THE BLADE, THERE IS ANOTHER CRACK THAT GOES OUT FROM THIS TRANSVERSE CRACK, TOWARD THE END OF THE BLADE & APPROX 3/8 INCH INTO ZONE NR 2.  THERE ARE NO CRACKS ALLOWED IN ZONE NR 2 AREA.  SANDED THE FILLER DOWN TO THE FIBERGLASS & A CRACK IS STILL THERE.  OUT OF SERVICE AT THIS TIME & ORDERED A REPLACEMENT BLADE.
